# SDR SWAA051354

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 51,620 hours, 46,304 cycles
- Engine: Ge CFM56*
- Engine time: 27,253 hours, 22,831 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 858517
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, NR 1 ENGINE FWD SUMP CHIP DETECTOR HAD EXCESSIVE METAL & PHENOLIC DEBRIS.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
